Journal of Mathematics of Kyoto University

Twin positive solutions of boundary value problems for functional differential equations

Shihuang Hong

Full-text: Open access

Abstract

In this paper, the sufficient conditions for the existence of twin positive solutions to boundary value problems for functional differential equations are presented. The results are obtained by using a fixed point theorem (See [1, Theorem 12.3]).

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 4 (2006), 891-901.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281608

Digital Object Identifier
doi:10.1215/kjm/1250281608

Mathematical Reviews number (MathSciNet)
MR2320355

Zentralblatt MATH identifier
1142.34040

Subjects
Primary: 34K10: Boundary value problems
Secondary: 47N20: Applications to differential and integral equations

Citation

Hong, Shihuang. Twin positive solutions of boundary value problems for functional differential equations. J. Math. Kyoto Univ. 46 (2006), no. 4, 891--901. doi:10.1215/kjm/1250281608. https://projecteuclid.org/euclid.kjm/1250281608


Export citation